Dizzy Feeling?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Veteran Member

Date Joined Jul 2007
Total Posts : 1303
   Posted 8/3/2008 10:44 PM (GMT -6)   
Ok, so, lately I been having more pain...I really dont think my medicine is helping it, but I have a different thing thats kind of bothering me. Sometimes I have spells of dizziness. They dont last long. I notice it alot when Im volunteering at the hospital. I do alot of walking, pushing patients. But, regardless, sometimes I will come to a stop and I just get this overwhelming feeling of being dizzy and my head feels weird. It usually only lasts for seconds, but enough to where I notice it. I have gotten it before, just not as much as lately so, Im not sure if I should be concerned or not.
Those of you who know me know that doctors can be a problem for me. Its easier now that Im driving, but I still have to go through my parents. Anyways, I probably really need to go to the doctor anyways.
My anxiety med does nothing for me anxiety-wise..yet does wonders for my allergies!! I feel great, unless I dont get it, then I sneeze constantly and everything, its horrible. Anyways, he already tripled the dose and it should be putting me to sleep...nope. One night I actually tripled it and it helped me some(I was having a horrible "episode" I guess you could call it)..it did help calm me down... But, it was 75mg..50 to 100mg is used to help in sedation like after surgery! So, I need to do something about that. And Im thinking of just asking him to refer me to a counselor or something. My depression is always on and off repeatedly and sometimes it gets really bad...so..
Sorry, I get off easily these days...anyways my point is, most everyone says "you should talk to your doctor about it"...I appreciate it...but I really just want to know if anyone else has this, anything close to it, or knows someone who does, or anything like that! The problem is, there is like a 10000 reasons to have dizziness! (btw its not any of the medication I take) But, any info is very welcomed! Thanks! =]

"Healing is an energy phenomenon. Hope is another word for Healing.
"Cracks in the concrete are just reminders that you fall apart no matter how strong you are"
"Sometimes it is best to forget what you feel and remember what you deserve"
"Im going to smile like nothing is wrong, talk like everything is perfect, act like its all a dream, and pretend its not hurting me."

Sera Smiles
Veteran Member

Date Joined Nov 2006
Total Posts : 671
   Posted 8/4/2008 1:42 AM (GMT -6)   
Hey doc- I'm sorry you are dealing with this, I do think you should get this checked out tho. Could be meds, could be low blood sugar, could be inner ear, could be fatigue. I suggest using a small notebook, keep in your purse, and jot down when you have these episodes, what time, what you were doing, perhaps what you last ate, meds you last took, things like that. Perhaps make note of the weather, any emotional issues going on that are either different or out of the ordinary. Take a look at it after 5 days or so, look for any patterns. Take that to the doc if there are no patterns that you recognize. This type of info is important and only you can gather it. I have had dizziness on a couple of meds that I was taking at the time- zelnorm which is off the market, also skelaxen. Some dizziness with a combo of ultram and lots of flexeril [which I take only when I am in need of a pain relief boost]. Weird tho- when I was dizzy, it almost felt like a carbonated beverage head rush- you know, take an aspirin and a slug of coke, then -jgshshhhhhhh. Bubbly head I used to call it. Good luck on finding your balance again!
"Its never too late to be who you might have been" George Eliot

Veteran Member

Date Joined Aug 2007
Total Posts : 6067
   Posted 8/4/2008 8:05 AM (GMT -6)   
Christi, there are a lot of us that have light headedness and dizziness. It's just a part of fibro. I really have to watch it when I first get up and start walking. Sometimes it is like a flash of light headedness and sometimes I have to stop and hold on to something for a few seconds.
Always write down new symptoms to go over with your doc.
luv and hugs
Forum Moderator Fibromyalgia
Fibro,Sjogrens, Anxiety, Gastroparesis, IBS, Gastritis, Allergies, High Blood Pressure, Low Blood Sodium and Osteoarthritis
Amitriptyline, Celexa, Xanax, Synthroid, Zyrtec, Micardis, Spironalactone, Tylenol, Reglan, Lidoderm Patches and Tramadol
Co Q 10, Super B Complex, Extra B12, Multi vitamin

getting by
Forum Moderator

Date Joined Sep 2007
Total Posts : 40406
   Posted 8/4/2008 8:24 AM (GMT -6)   

Just wanted to drop in and say hello. I hope that you figure out what is making you dizzy. You have gotten some very good advice here. I hope that you feel better soon.

luv and hugs, Karen
  Moderator-Depression and fibromyalgia
fibromyalgia, Chronic fatigue, depression,allergies

Regular Member

Date Joined Jul 2008
Total Posts : 408
   Posted 8/4/2008 9:00 AM (GMT -6)   

I have problems with dizziness also.  I actually have it on my list to talk to the doctor about. I mentioned it to him the last time I saw him but he was so busy that day and we didn't really have a chance to talk about it.  He did say it was normal but I just can't imagine getting dizzy that often is normal.  My problem is mostly when I have been crouched down or kneeling. When I stand up (slowly) I get really dizzy, it takes a minute for me to clear my head.  This happens every time I'm kneeling or crouched down and then stand up.  This does happen when I'm walking around also but not as often.  I worry often that I will fall over when this happens. 

I see the doctor in two weeks, I will let you know what he says.  The poor doctor is going to be bombarded with questions whether he is busy or not; I need answers.


Forum Moderator

Date Joined Apr 2005
Total Posts : 17061
   Posted 8/4/2008 11:06 AM (GMT -6)   
Hi, Tennis!  Yes, I, too, get the dizziness.  I'll be fine one minute and then it's like a "wave" of dizziness washes over me.  Then it leaves as quickly as it came.  The whole thing lasts about 5-10 seconds...max.  Light headedness and vertigo are symptoms of fibromyalgia.  I wouldn't worry too much about it but you should mention it to your doctor the next time you see him.  (Sorry.  I had to say it!  tongue )
Also, as others have mentioned.  Make sure you are eating properly.  If you don't eat and  your blood sugars get too low, that can make  you dizzy.  
I hope this puts your mind at ease a little.  Have a good day!
Forum Moderator/ Fibromyalgia
Fibromyalgia, Crohn's Disease, Ostomy, Diabetes, Autoimmune Inner Ear Disease, Osteoporosis
God does not give us a spirit of fear, but of power and of love and of a sound mind.    2 Timothy 1:7

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, October 27, 2016 9:34 PM (GMT -6)
There are a total of 2,713,216 posts in 299,171 threads.
View Active Threads

Who's Online
This forum has 153746 registered members. Please welcome our newest member, dfwewerwe.
389 Guest(s), 11 Registered Member(s) are currently online.  Details
Alcie, Tagier, ontheflipside, Bohemond, Acheybody, BillyBob@388, Serfr, genevieverusso, sam12, multifacetedme, minnietoty

Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer